# SDR GTIA20120902477

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 26,637 hours, 12,874 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (13WL) AFT LT FAILED.  R & R EPSU BATTERY (13WL) IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002. OPS CHECKED OK.
